American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Sylvain E. Cappell and Julius L. Shaneson. Genera of algebraic varieties and counting of lattice points . Bull. Amer. Math. Soc. 30 (1994) 62-69. MR 1217352.
Abstract, references, and article information   
View Article: PDF

[2] Donu Arapura. Hodge theory with local coefficients and fundamental groups of varieties. Bull. Amer. Math. Soc. 20 (1989) 169-172. MR 974423.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia